# SDR DALA2015122207688

- Difficulty date: December 21, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 67,023 hours, 50,058 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LOWER TEE CHORD AT L26 AND L27, LT AND RT SIDES, SRM SPLICE REPAIR.  COMPLIED WITH ERA/PRI 542247-14, REV 2 DATED 18DEC15 AT 0930E, PRI AND ERA MATCH.
